MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" (36 CM) APPX 0.48 ML, SMALLBORE EXTENSION SET; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" (36 CM) APPX 0.48 ML, SMALLBORE EXTENSION SET; STOPCOCK, I.V. SET
Catalog Number MS403
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for evaluation.The investigation is pending.
 
Event or Problem Description
The event involved a 14" (36 cm) appx 0.48 ml, smallbore extension set where the reporter stated that there have been several reports of the extension set leaking.A crack was seen where the extension set is connected to the end cap.The occurrence is 4.The status of the product at the time of event was used on a patient.The medication leaking at the time of event was milrinone.There was patient involvement and unknown adverse events.There was delay in therapy.
 
Additional Manufacturer Narrative
One used device was received for evaluation.A crack was found on the female luer opposite side of the gate.The set was leak tested per product specifications.The reported complaint of leakage can be confirmed due to the crack on the female luer.The probable cause of the crack is due to a material issue on a vendor supplied part.Corrective and preventative actions are in process.Lot history review could not be conducted because no lot number(s) was/were identified.

Brand Name
14" (36 CM) APPX 0.48 ML, SMALLBORE EXTENSION SET
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21414337
Report Number9617594-2025-00320
Device Sequence Number12815773
Product Code FMG
UDI-Device Identifier00887709000896
UDI-Public00887709000896
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS403
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer04/25/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MILRINONE, MFR UNK
Patient SexUnknown